# SDR DL73S040308

- Difficulty date: April 5, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 48,549 hours, 35,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 6560552501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS WERE NOTED IN THE BUTT JOINT AT BS 360 BETWEEN S13L AND S28R.  DAMAGE WAS REMOVED AND REPAIRED PER ERA 088793-14.
